This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
1.A. L. Albujer and L. J. Alías , Spacelike hypersurfaces with constant mean curvature in the steady state space, Proc. Amer. Math. Soc. 137 (2009), 711–721.
4.L. J. Alías , M. Dajczer and J. Ripoll , A Bernstein-type theorem for Riemannian manifolds with a Killing field, Ann. Global Anal. Geom. 31 (2007), 363–373.
5.L. J. Alías , A. Romero and M. Sánchez , Uniqueness of complete space-like hypersurfaces with constant mean curvature in Generalized Robertson–Walker spacetimes, Gen. Relat. Grav. 27 (1995), 71–84.
6.J. L. M. Barbosa and A. G. Colares , Stability of hypersurfaces with constant r-mean curvature, Ann. Global Anal. Geom. 15 (1997), 277–297.
7.H. Bondi and T. Gold , On the generation of magnetism by fluid motion, Month. Not. Roy. Astr. Soc. 108 (1948), 252–270.
8.F. E. C. Camargo , A. Caminha and H. F. de Lima , Bernstein-type theorems in semi-Riemannian warped products, Proc. Amer. Math. Soc. 139 (2011), 1841–1850.
10.A. Caminha and H. F. de Lima , Complete space-like hypersurfaces in conformally stationary Lorentz manifolds, Gen. Relativ. Gravit. 41 (2009), 173–189.
11.S. Y. Cheng and S. T. Yau , Hypersurfaces with constant scalar curvature, Math. Ann. 225 (1977), 195–204.
15.F. Hoyle , A new model for the expanding universe, Month. Not. Roy. Astr. Soc. 108 (1948), 372–382.
17.S. Montiel , An integral inequality for compact space-like hypersurfaces in de Sitter space and applications to the case of constant mean curvature, Indiana Univ. Math. J. 37 (1988), 909–917.
18.S. Montiel , Unicity of constant mean curvature hypersurfaces in some Riemannian manifolds, Indiana Univ. Math. J. 48 (1999), 711–748.
19.S. Montiel , Uniqueness of space-like hypersurfaces of constant mean curvature in foliated spacetimes, Math. Ann. 314 (1999), 529–553.
20.S. Montiel , Complete non-compact space-like hypersurfaces of constant mean curvature in de Sitter Space, J. Math. Soc. Japan. 55 (2003), 915–938.
21.H. Omori , Isometric immersions of Riemannian manifolds, J. Math. Soc. Japan 19 (1967), 205–214.
25.S. T. Yau , Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), 201–228.
26.S. T. Yau , Some function-theoretic properties of complete Riemannian manifolds and their applications to geometry, Indiana Univ. Math. J. 25 (1976), 659–670.